# SDR A6WA201240229

- Difficulty date: January 18, 2012
- Submitted: April 12, 2012
- Operation: Air carrier
- Aircraft: N431AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7256
- System (JASC): 5540 · Rudder Structure
- Part: Panel
- Part number: 600211175
- Condition: Cracked
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING PANEL STRUCTURE BELOW RUDDER CRACKED.  R & R PART IAW SRM 51-41-06.
